# SDR A6WA9900040

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 7600 · Engine Controls
- Part: Tms Computer
- Part number: 21175789
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

FLT 5581 - NR 1 ENGINE FAILED IN FLIGHT.  ZERO OIL PRESSURE ALONG WITH RELATED MWS ANNUN, 15 MINUTE WINDMILL.  N1 22.5 PERCENT N2 12 PERCENT, OIL TEMP AND QTY AND OTHER RELATED ENGINE INSTRUMENTS APPEARED NORMAL.  REMOVED AND REPLACED TMS COMPUTER, HP FUEL FILTER INSPECTED AND REPLACED PER AMM.  (M)
